Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

I have hypertension and have had open heart surg

I have hypertension and have had open heart surg. my doctor wants my blood pressure low 90/50 , i am on prinivil 20mg lopressor 25 mg bid and lasix 40 mg, i think this is a little low, my pressure drops at times, but when i go to Dr. it is up. is 120/65 or 70 ok or should i try to get it lower ?
Asked On : Thu, 6 May 2010
Answers:  2 Views:  360
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Hello and welcome to Health Care Magic Forum ,tablet lasix is di-uretic drug tends to lower the b.p ,normal pressure is 120/80 mm hg ,if you get 120/70 it is normal too ,so don’t try to lower it ,take consultation with a cardiologist,take care
Answered: Fri, 4 Nov 2011
I find this answer helpful
  User's Response
Your doctor must be having your complete history and also details of your surgery in the past. Take advise regarding your BP to him because your case requires complete history, examination. And don't try self medications. It may be more harmful rather than helping.
Answered: Wed, 7 Jul 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor